# SDR MWEA98579

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N205ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47601
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Nlg Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

THE LEFT HAND AFT NOSE GEAR HINGE CUTOUT HAS A PREVIOUS IMPROPER REPAIR.  MAINTENANCE REMOVED REPAIR AND FABRICATED AND INSTALLED REPAIR DOUBLER.
